MathSciNet Relay Station
MathSciNet bibliographic data
MR1006328 (90k:33029) 33A70 (11B68 12D10 65H05)
Leeming, David J. The real zeros of the Bernoulli polynomials. J. Approx. Theory 58 (1989), no. 2, 124–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement